advertisement
Question
Posted by: Citizen Joe | 2009-08-06

Anti-Depresents and libido

I have been using Anti-Deps for almost a year and my libido was fine until I started to scale down. It is almost as if my sex drive is gone. Girlfriend think it has something to do with her and told her it is not so. Sex is not even on my mind at all.

So my question would be is this normal? and have some of you had similar experiences?

I know is it not a topic people are interested in talking about so I do apologize for this post. Just felt like it is a good place to get answers since it is a forum and anonymous.

I started using the medication during/after my divorce, wish I did not.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

decreased sexual desire can be due to both medical and/or psychological problems. if you still suffer from depression, that could contribute to it. also many antidepressants have sexual problems as a side effect. i would advise speaking to your general practitioner or psychiatrist regarding your antidepressant and its side effects and it would be important to exclude any other medical or psychological cause.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ja | 2009-08-06

Joe, i suggest you have your testosterone and other sex-hormones checked. Many meds mess with yout hpta, throwing your hormones out of balance.

Reply to Ja

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement